Resultados globales: 1 registros encontrados en 0.02 segundos.
Artículos, Encontrados 1 registros
Artículos Encontrados 1 registros  
1.
11 p, 341.4 KB An interpolation property of locally Stein sets / Vâjâitu, Viorel (Université des Sciences et Technologies de Lille 1. Laboratoire Paul Painlevé)
We prove that, if D is a normal open subset of a Stein space X of puredimension such that D is locally Stein at every point of ∂D n Xsg, then, for every holomorphic vector bundle E over D and every discrete subset Ʌ of D \ Xsg whose set of accumulation points lies in ∂D \ Xsg, there is a holomorphic section of E over D with prescribed values on Ʌ. [...]
2019 - 10.5565/PUBLMAT6321909
Publicacions matemàtiques, Vol. 63 Núm. 2 (2019) , p. 715-725 (Articles)  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.